One of the possible long-term consequences of antipsychotic-induced hyperprolactinemia is the development of pituitary tumors - prolactinomas. So far, two pharmacovigilance studies of spontaneous adverse event report databases have suggested an increased risk, whereas a longitudinal study carried out with risperidone showed no evidence of increased risk of tumors with mass effect. Besides, information on amisulpride and paliperidone is lacking. Thus, in this study, we aimed to analyze the European pharmacovigilance database (EudraVigilance) to shed light on this issue. We searched for all suspected spontaneous cases of pituitary tumors associated with antipsychotics in EudraVigilance up to 23 March 2017. To assess the association between pituitary tumor cases and each antipsychotic, we calculated the proportional reporting ratios. Among 4 964 866 events of all types recorded in EudraVigilance, we found 292 cases of pituitary tumors associated with antipsychotics. All atypical antipsychotics except clozapine fulfilled the criteria to generate a safety signal. The highest proportional reporting ratio values were found for amisulpride 51.57 (36.3-73.2), risperidone 21.83 (18.4-25.8), and paliperidone 19.95 (14.7-27.1). Sulpiride and haloperidol showed a higher risk among typical antipsychotics 12.4 (5.89-26.1) and 7.0 (4.35-11.3). Notably, we found that a mass effect was present in 16% of the cases. Besides, 18 cases occurred in patients aged below 18 years. Our analysis of the data in EudraVigilance confirms the safety signal detected by previous studies. Interestingly, for the first time, we show that the association seems to be the strongest for amisulpride and that a mass effect was present in around 16% of the cases.